I see different doctors at a free clinic because they volunteer i never know who i will be seen by. One Dr. put me on Qvar but i got Thrush and a yeast infection from it so i was told not to take it anymore. So now all i take is Ventolin & Trazadone for COPD but the Trazadone does not help with COPD. Sometimes i'm so out of breath that i can't talk and my lungs feel like they are on fire or inflamed and i can feel like something inside my lungs are moving or spasm but the doctor said he never heard of anything moving around in the lungs. Am i crazy or does anyone else have the same problem? I don't know what medications i should be on that are effective at controlling my symptoms. I don't have a cough or produce mucus. Thank you in advance for any help.
Hello mbd1962. Anxiety can effect ones breathing patterns especially in people with COPD. Trazodone is prescribed off label for adults who have an anxiety disorder. I have COPD and take Paxil for my anxiety. It helps ease my symptoms when it comes to breathing. Regards pledge
When did you last see a Pulmonologist? You are in trouble and need oxygen. Get back to the doctor/clinic and have them test you. Do you have Medicare? Do you qualify for Medicaid? Have you had a chest X-ray to be sure you do not have pneumonia?
What you may be feeling is phlem building up in constricted areas. Your inhaled med is to open that up. So, no not crazy. Whether you are coughing something up doesn't mean that there is mucus in constricted areas. A problem with OCD is that lungs no longer clean themselves properly so stuff builds up.
Trazodone is for depression and also for treating anxiety. When we get short of breath and pant when walking or talking, our body responds with anxiety. Anxiety causes us to pant harder. The medication is there to reduce that side effect. It makes good sense. People with lung problems are on that support. Also, lets face it, knowing your lungs are failing makes one anxious and depressed. I know because that is where I am.
The stress of breathing means it is time for oxygen therapy. It will make you feel better and you will have more energy. Please get in to see someone right away. If your nails are turning blue, toes or fingers, around the edge or more have someone take you to an ER, it has become serious at that point. Even if you sit in a chair for five minutes and it goes away, you still need to see someone. And don't drive or go alone. Ok? Write more and I will answer. Karen
This is funny not about u health, I am looking at your username and the 1962 is the year I was born, Sorry!! Anyway, I just wanted to say I am so sorry u are having all these health issues although I don't no about your condition, I did want to at least write and let u no that u will most definitely be in my prayers tonight and every other night, GOD here's our prayers!!
Also, I am not one to pry, but from the post you sent it sounds like u don't have any health insurance, forgive me if I am wrong, don't no where u live but alot of states have this thing called charity care, you can possibly google it for your state and do some research, the reason I say this is because if u get this u might beable to get a little more help with your condition and be sent out for better test which will cost barely nothing, I believe they go by a sliding scale from your income, I hope I am not offending u in anyway, just trying to help cause I do care about one's health... just try it that's if u need the assistance, type in medical help for copd for people with no health care etc... also like I said I could be wrong and be making an idiot out of myself, but like the other poster stated you could qualify for medicaid... please feel free to pq me if u have any comments or ?? and also please forgive me if I am wrong I am just trying to help u get better care... yes the trazadone does help with anxiety which is one good thing but u need good health care for this condition... GOD BLESS YOU AND GET YOU HEALTHY
It sounds like your copd needs to be managed better. You most likely do need a steroid inhaler to decrease the inflammation. If you rinse your mouth well after using one it can stop thrush, and they can give you nystatin mouth wash for thrush. Karen is right, you need to be evaluated by someone who knows what they're doing. The free clinic here in town has doctors they can refer to when they are needed. Hopefully yours does too.
Ask one of the Doctors if you can try guaifenesin. Its available over the net from Amazon for a pretty reasonable price for 400 Mg pills in quantum of 200 per bottle.
It used to be a very inexpensive generic drug before it became Mucinex as an over the counter med and was made expensive. The generic from Amazon works just as well to loosen the mucus that builds up in your lungs and allows your coughs to be productive and help clear your breathing
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2016 • 1 answer
Updated 10 Jan 2018 • 1 answer
Updated 10 Nov 2014 • 3 answers
Is there ANY place I can get a coupon for a Ventolin or Albuterol Inhaler---I need them and I cannot
Updated 28 Oct 2014 • 2 answers
Updated 8 Jan 2018 • 2 answers